# SDR N6WA2022111404

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 40,367 hours, 31,778 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186001S
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD VERTICAL SUPPORT DRAG ANGLE ON L/H SIDE IS CRACKED. REMOVED AREA FROM LOCATION FASTENERS IAW CRJ 700 SRM 51-26-01, PERFORMED NDT INSPECTION OF CUT OFF EDGE NO DEFFECTS NOTED, MANUFACTURRED DOUBLER AND FILLER AND INSTALL IAW CRJ700 SRM 55-31-00. INSTALL FWD VERTICAL SUPPORT DRAG ANGLE ON L/H SIDE IAW CRJ 700 SRM 51-25-00.
